# SDR AALA202107091069

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 33,360 hours, 13,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MAIN ENTRY DOOR AIRCRAFT LEFT MISSING EXIT SIGN BY JUMPSEAT. REPLACED L1 ENTRY EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01.
